# SDR HEEA956256

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 6300 · Main Rotor Drive System
- Part: Gear Assy
- Part number: 212040149001
- Condition: Worn
- Location: Seal Ride
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SEAL RIDE AREA.
